Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have lacerated, punctured thumb, given bactim, wound covered bacitracin, bandaid. Knuckle hurts, clicks on bending.

Hi, Dr. Mintz. I would appreciate that. I lacerated AND punctured my thumb on the top side, between the knuckle and nail, about ten days ago. I was given Bactim for 10 days and told to keep wound covered with Bacitracin and bandaid. When I change the dressing and try to bend my thumb, my knuckle hurts and clicks. Might you pls explain/ advise?
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the knuckles on bending is likely to be due to associated ligament injury. Give adequate rest to the area for proper healing. Avoid bending it till the pain subsides completely.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor